# SDR SIMA20130223012

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 24,346 hours, 20,489 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FLOOR PROX EMERGENCY LIGHT CONNECTOR SP9102 BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETE AND REPAIRED FLOOR PROX EMERGENCY LIGHT CONNECTOR SP9102 IAW EMB 145 SWPM 20-00-03, 20-21-00 AND 20-50-01.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
